# SDR FDEA201704031267

- Difficulty date: April 3, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20013
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION INSIDE THE VERTICAL STAB,  LT SIDE PANEL AT VSS 200,  2 LOCATIONS.  REPAIRED IAW EA F-5530-T0335605.
